Bipolar Disorder - What drugs for Bipolar do not have the side effect of weight gain?
- 27 Sep 2009 by Debbyjune
- bipolar disorder, obesity, side effect, weight
5 Oct 2009
i dont know of any bipolar meds that dont cause weight gain . i take lithium it didnt cause me to gain . but i have several health problems . lupus , cronic pain ,and bipolar . before they put me on bipolar i went thru several bipolar meds . i hope you the best of luck .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...
3 answers • 27 Sep 2009 •
... be put on something like a weight loss drug also. This weight gain has me getting depressed since i can't fit into hardly any of my clothes
2 answers • 17 Dec 2009 •
I have tried almost every med out there and have terrible side effects... 40 pound weight gain on seroquel... I am just now fitting into my clothes ...
4 answers • 10 Mar 2011 •
I am taking Trileptal for mood stabilization for Bipolar Disorder. He claims it's the only mood stabilizer that doesn't cause weight gain. ...
2 answers • 21 Sep 2011 •
I know that everyone has diffrent side effects, I am just wondering if weight gain is a common one. I am hoping that it is not. I need treatment for ...
7 answers • 17 Dec 2011 •